# SDR ASOA200901043

- Difficulty date: September 24, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 14,479 hours, 9,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-684
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT CTR SEAT TRACK FROM FS 581 TO 684.00.  DUE TO CORROSION ON SEAT TRACK.  REMOVED RT CENTER SEAT TRACK PER MM 53-00-49-000-801.  LOCATED & DRILLED RT CENTER SEAT TRACK PER SRM 51-40-11-001-001-A01.  COUNTERSUNK RT CENTER SEAT TRACK PER SRM 51-40-11-001-001-A01.  INSTALLED RT CENTER SEAT TRACK  PER MM 53-00-49-400-801.
